# SDR 2001FA0000043

- Difficulty date: May 25, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N8379Y
- Make and model: Piper PA-30
- Aircraft serial: 301534
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Alt Air Door
- Part number: 23810000
- Condition: Loose
- Location: Right Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE RIGHT ENGINE WOULD NOT DEVELOP FULL POWER.  UPON FUTURE INVESTIGATION FOUND THE ALT AIR DOOR CAME LOOSE AND WAS BLOCKING THE EJECTOR INTAKE.  UPON FINDING THIS WE INSPECTED THE LEFT ALT AIR BOX AND FOUND THE ALT AIR DOOR LAYING IN THE COWLING.
